# SDR FDEA202504160599

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Not Reported
- Location: Zone 800
- Component: Cargo Door, Airbus
- Component part number: A5237101501610
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 6-5230-E0378588 B P5 FOR MAIN DECK CARGO DOOR ACTUATOR BEARING   FITTINGS REPLACEMENT. COMPLIED WITH EO 6-5230-E0378588 B P5. TITLE: DOORS - CARGO DOOR/HYD SYS - DETAILED   VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR (MDCC) ACTUATOR BEARING FITTINGS AT   FRAME 23 AND 24 - AOT A52W016-24. REPLACED THE MAIN DECK CARGO DOOR ACTUATOR   BEARING FITTINGS. THIS IS CATEGORY B REPAIR. FOLLOW-UP INSPECTION PER EO 6-5230-  E0378588 B. MAJOR REPAIR IAW GMM6-2-100.
